Ver todas las categorías

Theraflu ExpressMax Severe Cold and Flu - Jarabe sabor Berry, botella de 8.3 onzas

5.0
(532)


Cómo conseguirlo




Información

Theraflu ExpressMax Severe Cold and Flu - Jarabe sabor Berry, botella de 8.3 onzas
8.30 oz, 0.72 lb. N.º de artículo 238419
  • One 8.3 fl oz bottle of Theraflu ExpressMax Severe Cold and Flu Syrup with Dosing Cup, Berry Flavor
  • Powerful cold and cough medicine that defeats all the worst cold and flu symptoms, including headache and body aches, cough, chest congestion, fever, sore throat pain and nasal congestion
  • Cough syrup for adults that provides a unique warming sensation and delivers cough, cold and sore throat relief
  • Severe cough and cold medicine for adults and children 12 years and older that features a berry flavor
  • Cold, cough and pain relief medicine that contains pain and fever reducer acetaminophen 650 mg, cough suppressant dextromethorphan HBr 20 mg, guaifenesin 400 mg and phenylephrine HCl 10 mg
  • Use the included dosing cup to take 30mL of cold and flu medicine every four hours as needed for nasal congestion relief, headache relief, and cold and cough relief
  • Cough and cold medicine formulated for adults and children 12 years and older

Theraflu ExpressMax Severe Cold and Flu Syrup delivers serious cold and flu relief so you can get going with your day. Featuring a tasty berry flavor, this adult cough suppressant and sore throat medicine is a prescription-free, maximum strength medication per 4 hour dose that provides a unique warming sensation with each dose. Theraflu cold relief syrup defeats your worst cold and flu symptoms, like headache and body aches, chest congestion, fever, sore throat pain and nasal congestion. Each dose contains a combination of four powerful active ingredients for symptom relief.

Specifications
ProblemaCold & flu
FormularioLíquido
Primary flavourBerry
Product typeCold & flu treatments
Cantidad1-20 oz
SymptopmDolor de garganta

Ingredientes

Active Ingredients: (in each 30 mL): Acetaminophen 650 mg - Pain reliever/fever reducer. Dextromethorphan HBr 20 mg - Cough suppressant. Guaifenesin 400 mg - Expectorant. Phenylephrine HCl 10 mg - Nasal decongestant.

Inactive Ingredients: acesulfame potassium, anhydrous citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, maltitol solution, propylene glycol, purified water, sodium benzoate, sodium citrate

Indicaciones

  • do not use more than directed
  • measure the dose correctly using the enclosed dosing cup
  • take every 4 hours in dosing cup provided, while symptoms persist.
  • do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor

adults and children 12 years of age and over: 30 mL children under 12 years of age: do not use

Advertencia(s)

Advertencia sobre la salud hepática: este producto contiene acetaminofén. Puede sufrir daño hepático grave si toma

  • más de 4,000 mg de acetaminofeno en 24 horas
  • con otros medicamentos que contengan acetaminofén
  • 3 o más bebidas con alcohol al día mientras usa este producto

Allergy alert: Acetaminophen may cause severe skin reactions. Los síntomas pueden incluir:

  • enrojecimiento de la piel
  • ampollas
  • erupción

En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. 

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.

No usar

  • in a child under 12 years of age
  • if you are allergic to acetaminophen
  • con ningún otro medicamento que contenga acetaminofén (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
  • if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.

Consulte al médico antes de usarlo si padece

  • enfermedad hepática
  • enfermedad cardíaca
  • hipertensión
  • trastornos de la tiroides
  • diabetes
  • problemas para orinar debido a un agrandamiento de la próstata
  • tos que se da con mucha flema (mucosidad)
  • cough that lasts or is chronic such as occurs with smoking, asthma or emphysema

Consulte a un médico o farmacéutico antes de usar si está

  • tomando warfarina, un medicamento anticoagulante

Al utilizar este producto,

  • do not exceed the recommended dosage

Deje de usarlo y consulte a su médico si

  • nervousness, dizziness or sleeplessness occurs
  • la fiebre empeora o dura más de 3 días
  • presenta enrojecimiento o hinchazón
  • aparecen nuevos síntomas
  • pain, cough or nasal congestion gets worse or lasts more than 7 days
  • la tos regresa o se manifiesta con una erupción o un dolor de cabeza persistente. Estos podrían ser indicios de una afección grave.

Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Prompt medical attention is critical for adults as well as children even if you not notice any signs or symptoms.

Productos relacionados

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Theraflu ExpressMax Severe Cold and Flu - Jarabe sabor Berry, botella de 8.3 onzas

5.0
(532)